Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotics for $\square u = m^2 u + G\left( {x,t,u,u_t ,u_x } \right)$. I. Global existence and decay


Author: John M. Chadam
Journal: Bull. Amer. Math. Soc. 76 (1970), 1032-1035
MSC (1970): Primary 3557, 3537, 3516; Secondary 8135
DOI: https://doi.org/10.1090/S0002-9904-1970-12546-0
MathSciNet review: 0265741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. E. Segal, Dispersion for non-linear relativistic equations. II, Ann. Sci. École Norm. Sup. (4) 1 (1968), 459-497, MR 39 #5109. MR 243788
  • 2. S. Nelson, On some solutions to the Klein-Gordon equation related to an integral of Sonine, Trans. Amer. Math. Soc. (to appear). MR 415049
  • 3. I. E. Segal, Non-linear semi-groups, Ann. of Math. (2) 78 (1963), 339-364. MR 27 #2879. MR 152908

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3557, 3537, 3516, 8135

Retrieve articles in all journals with MSC (1970): 3557, 3537, 3516, 8135


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12546-0

American Mathematical Society